# SDR ABXA060284

- Difficulty date: October 13, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 53,511 hours, 48,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9919620501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AFT CORNER ANGLE WAS CRACKED.  REMOVED AND REPLACED MAIN FRAME AT FS 756 LEFT IAW DACO DC9 DWG 9919649.
